# SDR USAASB00274

- Difficulty date: September 25, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 1090 - EN ROUTE FROM PHL TO BOS, FLT LOST A-SYSTEM HYDRAULIC QUANTITY AND PRESSURE.  MX CONTROL ADVISED THAT FLIGHT SHOULD PROCEED TO ORIGIN OR DESTINATION, WHICHEVER WAS CLOSER.  FLIGHT WAS CLOSER TO BOS, SO IT CONTINUED ONTO BOS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE.  NO EMERGENCY WAS DECLARED.  MX REMOVED AND REPLACED A BROKEN SWIVEL ON THE LEFT MAIN LANDING GEAR RETRACTION ACTUATOR.  ALSO, REPLACED NR 1 ENGINE DRIVEN PUMP (P/N 65075-06), B-SYSTEM ELECTRIC PUMP TRANSMITTR (P/N ST107R), A-SYSTEM ELECTRIC HYD PUMP (P/N MPEV3-056-9A), STANDBY HYDRAULIC PUMP (P/N 165W01020) AND ALL ASSOCIATED FILTERS.  SERVICED HYDRAULIC SYSTEM.  PERFORMED GEAR SWING.  OPS CHECKED AND LEAK
